Alert archive / Illinois / Wind Advisories in 2019

Wind Advisory 8, NWS Lincoln, IL

March 13, 201917 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Mar 13, 2019, 3:18 PM CDT for 17 counties in Illinois. It took effect at Mar 14, 2019, 9:00 AM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2019, 3:18 PM CDT (20:18 UTC)
In effect from
Mar 14, 2019, 9:00 AM CDT
Expired
Mar 14, 2019, 10:00 PM CDT
In force
13 hr
Issued by
NWS Lincoln, IL

Counties Cass County, IL, DeWitt County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 43 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 427 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
427 m²/s²
0-3 km storm-relative helicity
438 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

952 
WWUS73 KILX 132018
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
318 PM CDT Wed Mar 13 2019

ILZ027>031-036-037-040>042-047>051-140430-
/O.NEW.KILX.WI.Y.0008.190314T1400Z-190315T0300Z/
/O.CON.KILX.WI.Y.0007.000000T0000Z-190314T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-
Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Rushville, Havana, Lincoln, Beardstown, 
Petersburg, Winchester, Jacksonville, and Springfield
318 PM CDT Wed Mar 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 10 PM CDT THURSDAY...

The National Weather Service in Lincoln has issued a Wind
Advisory, which is in effect from 9 AM to 10 PM CDT Thursday. 

* TIMING...Until 7 p.m. today and 9 a.m. to 10 p.m. Thursday.

* WINDS...South 20 to 25 mph with gusts up to 45 mph today.
  Southwest winds 25 to 30 mph with gusts to 45 mph Thursday.

* IMPACTS...Driving will be difficult for high profile vehicles.
  Unsecured light-weight objects will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or wind gusts of
45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

ILZ038-043-140430-
/O.NEW.KILX.WI.Y.0008.190314T1400Z-190315T0300Z/
McLean-De Witt-
Including the cities of Bloomington, Normal, and Clinton
318 PM CDT Wed Mar 13 2019

...WIND ADVISORY IN EFFECT FROM 9 AM TO 10 PM CDT THURSDAY...

The National Weather Service in Lincoln has issued a Wind
Advisory, which is in effect from 9 AM to 10 PM CDT Thursday. 

* TIMING...Thursday morning through Thursday evening.

* WINDS...Southwest 25 to 35 mph with gusts 45 to 50 mph.

* IMPACTS...Driving will be difficult for high profile vehicles. 
  Unsecured light-weight objects will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or wind gusts of
45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

ILZ052-140430-
/O.NEW.KILX.HW.A.0002.190314T1400Z-190315T0300Z/
/O.CON.KILX.WI.Y.0007.000000T0000Z-190314T0000Z/
Christian-
Including the city of Taylorville
318 PM CDT Wed Mar 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

The National Weather Service in Lincoln has issued a High Wind
Watch, which is in effect from Thursday morning through Thursday
evening. 

* TIMING...Until 7 p.m. today and mid morning through late 
  evening Thursday.

* WINDS...South 20 to 25 mph with gusts up to 45 mph today.
  Southwest 30 to 35 mph with gusts 55 to 60 mph possible
  Thursday. 

* IMPACTS...Driving will be difficult for high profile vehicles,
  and possibly dangerous Thursday. Unsecured light-weight objects
  will be blown around. Damage to trees, roofs, and siding will 
  be possible Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or wind gusts of
45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

ILZ044>046-053>057-061>063-066>068-071>073-140430-
/O.NEW.KILX.HW.A.0002.190314T1400Z-190315T0300Z/
Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-Coles-Edgar-
Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-
Lawrence-
Including the cities of Monticello, Champaign, Urbana, Danville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, 
Flora, Olney, and Lawrenceville
318 PM CDT Wed Mar 13 2019

...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

The National Weather Service in Lincoln has issued a High Wind
Watch, which is in effect from Thursday morning through Thursday
evening. 

* TIMING...Thursday morning through Thursday evening, with the
  highest winds likely from late morning through early afternoon. 

* WINDS...Southwest 30 to 40 mph with gusts 55 to 60 mph possible.

* IMPACTS...Driving may be dangerous Thursday. Unsecured light-
  weight objects will be blown around. Damage to trees, roofs, and
  siding and isolated power outages will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
4 follow-up statements
295 
WWUS73 KILX 140002
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
702 PM CDT Wed Mar 13 2019

ILZ027>031-036-037-040>042-047>051-140815-
/O.EXP.KILX.WI.Y.0007.000000T0000Z-190314T0000Z/
/O.CON.KILX.WI.Y.0008.190314T1400Z-190315T0300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-
Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Rushville, Havana, Lincoln, Beardstown, 
Petersburg, Winchester, Jacksonville, and Springfield
702 PM CDT Wed Mar 13 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM CDT
THURSDAY...
...WIND ADVISORY IN EFFECT FOR TODAY EXPIRED AT 7 PM CDT THIS 
EVENING...

* TIMING...From 9 a.m. to 10 p.m. Thursday.

* WINDS... Winds from the southwest at 25 to 35 mph with gusts of 
  45 to 50 mph Thursday. 

* IMPACTS...Driving will be difficult for high profile vehicles. 
  Unsecured light-weight objects will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or wind gusts of
45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

ILZ052-140815-
/O.EXP.KILX.WI.Y.0007.000000T0000Z-190314T0000Z/
/O.CON.KILX.HW.A.0002.190314T1400Z-190315T0300Z/
Christian-
Including the city of Taylorville
702 PM CDT Wed Mar 13 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...
...WIND ADVISORY IN EFFECT FOR TODAY EXPIRED AT 7 PM CDT THIS 
EVENING...

* TIMING...Mid morning through late evening Thursday.
  

* WINDS...Wind from the southwest 30 to 40 mph with gusts 55 to 
  60 mph possible Thursday. 

* IMPACTS...Driving will be difficult for high profile vehicles, 
  and possibly dangerous Thursday. Unsecured light-weight 
  objects will be blown around. Damage to trees, roofs, and 
  siding will be possible Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous 
high wind event. Sustained winds of at least 40 mph, or gusts of 
58 mph or stronger may occur. Continue to monitor the latest 
forecasts.

&&

$$

ILZ038-043-140815-
/O.CON.KILX.WI.Y.0008.190314T1400Z-190315T0300Z/
McLean-De Witt-
Including the cities of Bloomington, Normal, and Clinton
702 PM CDT Wed Mar 13 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM CDT
THURSDAY...

* TIMING...Thursday morning through Thursday evening.

* WINDS...Wind from the southwest 25 to 35 mph with gusts 45 to 
  50 mph.

* IMPACTS...Driving will be difficult for high profile vehicles. 
  Unsecured light-weight objects will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or wind gusts of
45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

ILZ044>046-053>057-061>063-066>068-071>073-140815-
/O.CON.KILX.HW.A.0002.190314T1400Z-190315T0300Z/
Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-Coles-Edgar-
Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-
Lawrence-
Including the cities of Monticello, Champaign, Urbana, Danville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, 
Flora, Olney, and Lawrenceville
702 PM CDT Wed Mar 13 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

* TIMING...Thursday morning through Thursday evening, with the 
  highest winds likely from late morning through early 
  afternoon. 

* WINDS...Wind from the southwest 30 to 40 mph with gusts 55 to 
  60 mph possible.

* IMPACTS...Driving may be dangerous Thursday. Unsecured light- 
  weight objects will be blown around. Damage to trees, roofs, 
  and siding and isolated power outages will be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

Miller
573 
WWUS73 KILX 140854
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
354 AM CDT Thu Mar 14 2019

ILZ044>046-052>057-061>063-066>068-071>073-142100-
/O.UPG.KILX.HW.A.0002.190314T1400Z-190315T0300Z/
/O.NEW.KILX.HW.W.0002.190314T1400Z-190315T0300Z/
Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas-Coles-
Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-
Richland-Lawrence-
Including the cities of Monticello, Champaign, Urbana, Danville, 
Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, 
Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
354 AM CDT Thu Mar 14 2019

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 10 PM
CDT THIS EVENING...

The National Weather Service in Lincoln has issued a High Wind
Warning, which is in effect from 9 AM this morning to 10 PM CDT
this evening. The High Wind Watch is no longer in effect. 

* TIMING...The highest winds expected from late morning through 
  the afternoon.
 
* WINDS...Southwest winds 30 to 40 mph with gusts 55 to 65 mph 
  possible at times today.
 
* IMPACTS...Driving may be dangerous today, especially for high
  profile vehicles like semi trucks. Unsecured light-weight 
  objects like trash cans and lawn furniture will be blown around.
  Damage to trees, roofs and siding possible. Widespread power 
  outages will be possible today.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

ILZ027>031-036>038-040>043-047>051-142100-
/O.CON.KILX.WI.Y.0008.190314T1400Z-190315T0300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Beardstown, Petersburg, Winchester, Jacksonville, 
and Springfield
354 AM CDT Thu Mar 14 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
10 PM CDT THIS EVENING...

* TIMING...The strong winds are expected from late morning through
  the afternoon. 

* WINDS... Southwest winds of 25 to 35 mph with gusts of 45 to 55
  mph at times today, with strongest winds from I-55 east. 

* IMPACTS...Driving will be difficult for high profile vehicles
  like semi trucks. Unsecured light-weight objects will be blown 
  around. Minor tree and property damage possible. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or wind gusts of
45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

07
098 
WWUS73 KILX 142052
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
352 PM CDT Thu Mar 14 2019


ILZ044>046-052>057-061>063-066>068-071>073-150300-
/O.CON.KILX.HW.W.0002.000000T0000Z-190315T0300Z/
Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas-Coles-
Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-
Richland-Lawrence-
Including the cities of Monticello, Champaign, Urbana, Danville, 
Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, 
Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
352 PM CDT Thu Mar 14 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* TIMING...The highest winds expected through the afternoon. 

* WINDS...Southwest winds 30 to 40 mph with gusts 55 to 65 mph
  possible at times. 

* IMPACTS...Driving will be dangerous, especially for high 
  profile vehicles like semi trucks. Unsecured light-weight 
  objects like trash cans and lawn furniture will be blown around.
  Damage to trees, roofs and siding possible. Widespread power 
  outages will be possible today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

ILZ027>031-036>038-040>043-047>051-150300-
/O.CON.KILX.WI.Y.0008.000000T0000Z-190315T0300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Beardstown, Petersburg, Winchester, Jacksonville, 
and Springfield
352 PM CDT Thu Mar 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* TIMING...The strong winds are expected through the afternoon. 

* WINDS... Southwest winds of 25 to 35 mph with gusts of 45 to 55
  mph at times, with strongest winds from I-55 east. 

* IMPACTS...Driving will be difficult for high profile vehicles 
  like semi trucks. Unsecured light-weight objects will be blown 
  around. Minor tree and property damage possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or wind gusts of
45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
522 
WWUS73 KILX 150255
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
955 PM CDT Thu Mar 14 2019

ILZ044>046-052>057-061>063-066>068-071>073-150400-
/O.EXP.KILX.HW.W.0002.000000T0000Z-190315T0300Z/
Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas-Coles-
Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-
Richland-Lawrence-
Including the cities of Monticello, Champaign, Urbana, Danville, 
Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, 
Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
955 PM CDT Thu Mar 14 2019

...HIGH WIND WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING...

The winds have diminished below High Wind Warning criteria.
Therefore, the Warning will expire on time at 10 pm.

$$

ILZ027>031-036>038-040>043-047>051-150400-
/O.EXP.KILX.WI.Y.0008.000000T0000Z-190315T0300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Beardstown, Petersburg, Winchester, Jacksonville, 
and Springfield
955 PM CDT Thu Mar 14 2019

...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

The winds have diminished below Wind Advisory criteria. 
Therefore, the Advisory will expire on time at 10 pm.

$$

Shimon

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Mar 13, 12:39 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Mar 13, 12:39 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1239 PM CDT Wed Mar 13 2019

.UPDATE...
Issued at 1034 AM CDT Wed Mar 13 2019

Strong moist warm advection ahead of a rapidly strengthening low
pressure system over eastern Colorado this morning will be the
main weather feature impacting central IL today. Several forecast
models suggest winds aloft as high as 50-55 mph could mix down to
the surface this afternoon from near Taylorville to Lacon
westward. While this is probably overdone due to cloud cover, and
this is implied by typical modeled sustained south winds 20-25
mph at the surface, think some gusts to around 45 mph are
reasonable, especially if enhanced by showers or virga. Have
therefore issued a wind advisory for this area. To the east, it
will also be quite breezy today, but likely a little less windy
than to the west. Otherwise, the warm advection in a corridor of
high precipitable water shifting eastward toward the Mississippi
River region will result in increasing chances for showers and
some thunderstorms from west to east this afternoon and evening.
Updates this morning for increased winds and especially gusts this
afternoon, as well as minor adjustments to PoPs.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 337 AM CDT Wed Mar 13 2019
Rapidly deepening low in the High Plains this morning is the
driving force to the short term weather. Surface map this morning
has a high pressure ridge over the east coast, leaving much of the
Mississippi River Valley and the Midwest in southerly flow. The
southerly winds are keeping the warmer temperatures in the region,
and slowly increasing the moisture in the boundary layer as the
first round of precip moves across Central IL. The short term
models project a gap in the precip for a large part of mid day,
before bringing the next round this afternoon/evening with the
next front/trough rotating around the surface low moving into the
Plains. The deepening low and increasing pressure gradient will
result in a very windy day, with gusts increasing to the 35-40mph
range this afternoon. Higher winds above 850mb are less likely to
make it to the surface with the lack of deeper mixing anticipated
with the inversion/cloud cover. Also, guidance has dropped a
degree or two with the same reasoning. At this point, the guidance
is shy of wind advisory, so will go with an SPS and bump up some
of the messaging. Tonight will remain windy, with a bit of a dry
slot working into the region to give a break in the precip at
least for the west and central in the overnight hours.

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 337 AM CDT Wed Mar 13 2019
Low is filling slowly as it moves into the mid Mississippi River
Valley tomorrow mid day/afternoon. With the bulk of the precip
moved into the east, and the IL/IN border, much of the day will
likely be dry, but some scattered precip cannot be ruled out. In
the east, a llvl jet associated with the low will provide some
upper support, if convection should form. The slight risk has
shifted east in the last run, leaving areas between I-57 and the
IN border in a marginal risk for day 2. The low level jet will be
more accessible with some deeper mixing anticipated, particularly
in the dry slot/partial clearing moving through Central IL later
tomorrow. A wind advisory is anticipated, with the potential for
an upgrade to warning possible. At this point, there has been some
oscillation in how much of that wind will actually translate to
the surface, and with collaboration will hold off on a watch. But
with winds to 50-55 kts at 700mb, and that low moving just to the
NW, another blustery day is expected tomorrow...with stronger
winds possible with any shower that could potentially translate
those winds down to the surface.

Beyond that system, high pressure builds into the Plains and
Midwest, keeping the forecast largely dry and just a couple
degrees below seasonal normals. A quick clipper like system drops
into northwesterly flow on Sunday, bringing the next chance of
precip in the midst of the extended.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1239 PM CDT Wed Mar 13 2019

Strong winds, isolated thunderstorms, low level wind shear, and
MVFR cigs/vsbys will be impacts on central IL terminals over the
next 24 hours. Initially, VFR conditions with a band of light
showers showers/sprinkles will move across the terminals by around
19Z while wind speeds ramp up into early afternoon. A band of
more widespread showers and embedded isolated thunderstorms will
move into the area from the west starting around 23Z, eventually
bringing MVFR cigs and vsbys until around 09Z. Meanwhile, 50-55 kt
southerly winds aloft will bring low level wind shear, continuing
until around 16Z when stronger surface winds develop, S-SSW at
25-30 kts with gusts 40-45 kts. Another band of thunderstorms may
develop after around 15Z, most likely around the I-57 corridor,
and move eastward through the late morning or afternoon. Have
included VCTS at KCMI for this feature, but not terminals to the
west.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 PM CDT this evening for ILZ027>031-036-037-
040>042-047>052.

&&

UPDATE...37
SHORT TERM...HJS
LONG TERM...HJS
AVIATION...37
Hazardous weather outlook, Mar 13, 11:43 AM CDT, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1143 AM CDT Wed Mar 13 2019

ILZ027>031-037-141100-
Knox-Marshall-Peoria-Stark-Tazewell-Woodford-
1143 AM CDT Wed Mar 13 2019

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

South winds will gust from 35 to 45 mph today, causing some
travel difficulties along west to east roadways.

Scattered thunderstorms are possible through tonight, though they
are not expected to be severe.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Strong south to southwest wind gusts of 40 to 50 mph are likely
on Thursday, causing some travel difficulties.

Minor flooding is expected to develop along the Illinois River
near Peoria this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. .

ILZ036-040>042-047>052-141100-
Cass-Christian-Fulton-Logan-Mason-Menard-Morgan-Sangamon-Schuyler-
Scott-
1143 AM CDT Wed Mar 13 2019

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

South winds will gust from 35 to 45 mph today, causing some travel
difficulties along west to east roadways.

Scattered thunderstorms are possible through tonight, though they
are not expected to be severe.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

South to southwest wind gusts of 45 to 50 mph will develop on
Thursday, and could be even higher from I-55 east. These strong
winds will cause travel difficulties and potentially some damage
to tree limbs and power lines.

Moderate flooding will continue along the Illinois River from
Havana to Beardstown, with minor flooding downstream, for the next
several days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-043>046-053>057-061-141100-
Champaign-Coles-De Witt-Douglas-Edgar-Macon-McLean-Moultrie-Piatt-
Shelby-Vermilion-
1143 AM CDT Wed Mar 13 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

South to southeast winds will gust from 30 to 40 mph this
afternoon.

A few thunderstorms are possible this afternoon, with better
chances tonight. These are not expected to be severe.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

South to southwest wind gusts of 50 to 60 mph will develop on
Thursday. These strong winds will cause travel difficulties, and
potentially some damage to tree limbs and power lines.

Thunderstorms are possible early Thursday afternoon, a few of
which may be strong to briefly severe. This is most likely east of
I-57.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from noon to 3 pm on Thursday.

ILZ062-063-066>068-071>073-141100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
1143 AM CDT Wed Mar 13 2019

This Hazardous Weather Outlook is for southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

South to southeast winds will gust from 30 to 40 mph this
afternoon.

A few thunderstorms are possible this afternoon, with better
chances tonight. These are not expected to be severe.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

South to southwest wind gusts of 50 to 60 mph will develop on
Thursday. These strong winds will cause travel difficulties, and
potentially some damage to tree limbs and power lines.

Thunderstorms are possible early Thursday afternoon, a few of
which may be strong to briefly severe.

Minor flooding will occur on portions of the Wabash and Little
Wabash Rivers into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from noon to 4 pm on Thursday.

Geelhart

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 7:00 PM CDTRiver Flood WarningILXLawrence12 hr
Mar 12, 8:40 PM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford21 days
Mar 13, 9:48 AM CDTWind AdvisoryILXCass, Christian, Fulton, Knox, Logan, Marshall and 10 more9 hr
Mar 13, 3:18 PM CDTHigh Wind WatchILXChampaign, Christian, Clark, Clay, Coles, Crawford and 12 more13 hr

Nearby

Wind Advisories in Illinois, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.